# SDR R61A201512290976

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 30,377 hours, 18,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR WOULD NOT DISARM.  MAINTENANCE R & R THE EMERGENCY SLIDE CABLE IAW AMM AND OPS CHECKED GOOD.
